Advertisement

Impulsive Semi-linear Functional Differential Equations

  • Saïd Abbas
  • Mouffak Benchohra
Chapter
  • 591 Downloads
Part of the Developments in Mathematics book series (DEVM, volume 39)

Abstract

In this chapter, we shall prove the existence of mild solutions of first order impulsive functional equations in a separable Banach space. Our approach will be based for the existence of mild solutions, on a fixed point theorem of Burton and Kirk [88] for the sum of a contraction map and a completely continuous map.

Keywords

Impulsive Functional Differential Equations Mild Solution Separable Banach Space Exist Constants A1 State-dependent Delay 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

References

  1. 1.
    N. Abada, M. Benchohra, H. Hammouche, A. Ouahab, Controllability of impulsive semilinear functional differential inclusions with finite delay in Fréchet spaces. Discuss. Math. Differ. Incl. Control Optim. 27(2), 329–347 (2007)CrossRefGoogle Scholar
  2. 3.
    N. Abada, M. Benchohra, H. Hammouche, Existence and controllability results for impulsive partial functional differential inclusions. Nonlinear Anal. 69, 2892–2909 (2008)CrossRefGoogle Scholar
  3. 4.
    N. Abada, M. Benchohra, H. Hammouche, Existence and controllability results for nondensely defined impulsive semilinear functional differential equations. Differ. Integr. Equ. 21(5–6), 513–540 (2008)Google Scholar
  4. 16.
    N.U. Ahmed, Semigroup Theory with Applications to Systems and Control. Pitman Research Notes in Mathematics Series, vol. 246 (Longman Scientific & Technical, Harlow; Wiley, New York, 1991)Google Scholar
  5. 58.
    M. Benchohra, S.K. Ntouyas, Existence of mild solutions on semiinfinite interval for first order differential equation with nonlocal condition. Comment. Math. Univ. Carolinae 41(3), 485–491 (2000)Google Scholar
  6. 60.
    M. Benchohra, S.K. Ntouyas, Existence results on infinite intervals for neutral functional differential and integrodifferential inclusions in Banach spaces. Georgian Math. J. 7, 609–625 (2000)Google Scholar
  7. 63.
    M. Benchohra, S.K. Ntouyas, An existence theorem for an hyperbolic differential inclusion in Banach spaces. Discuss. Math. Differ. Incl. Control Optim. 22, 5–16 (2002)CrossRefGoogle Scholar
  8. 88.
    T.A. Burton, C. Kirk, A fixed point theorem of Krasnoselskii type. Math. Nachr. 189, 23–31 (1998)CrossRefGoogle Scholar
  9. 89.
    L. Byszewski, Theorems about the existence and uniqueness of solutions of a semilinear evolution nonlocal Cauchy problem. J. Math. Anal. Appl. 162, 494–505 (1991)CrossRefGoogle Scholar
  10. 93.
    N. Carmichael, M.D. Quinn, An approach to nonlinear control problems using the fixed point methods, degree theory and pseudo-inverses. Numer. Funct. Anal. Optim. 7, 197–219 (1984–1985)Google Scholar
  11. 100.
    G. Da Prato, E. Sinestrari, Differential operators with non-dense domains. Ann. Scuola. Norm. Sup. Pisa Sci. 14, 285–344 (1987)Google Scholar
  12. 102.
    B.C. Dhage, Fixed-point theorems for discontinuous multivalued operators on ordered spaces with applications. Comput. Math. Appl. 51, 589–604 (2006)CrossRefGoogle Scholar
  13. 124.
    J.R. Graef, On the oscillation of impulsively damped halflinear oscillators, in Proceedings of the 6th Colloquium on the Qualitative Theory of Differential Equations (Szeged, 1999) vol. 14, 12 ppGoogle Scholar
  14. 131.
    J.K. Hale, Theory of Functional Differential Equations (Springer, New York, 1977)CrossRefGoogle Scholar
  15. 139.
    E. Hernández, A. Prokopczyk, L. Ladeira, A note on partial functional differential equations with state-dependent delay. Nonlinear Anal. 7, 510–519 (2006)CrossRefGoogle Scholar
  16. 142.
    Y. Hino, S. Murakami, T. Naito, Functional Differential Equations with Unbounded Delay (Springer, Berlin, 1991)Google Scholar
  17. 143.
    Sh. Hu, N. Papageorgiou, Handbook of Multivalued Analysis, vol. I (Kluwer, Dordrecht/Boston/London, 1997)CrossRefGoogle Scholar
  18. 144.
    M. Kamenskii, V. Obukhovskii, P. Zecca, Condensing Multivalued Maps and Semilinear Differential Inclusions in Banach Spaces (Walter de Gruyter Series in Nonlinear Analysis and Applications, Berlin, 2001)CrossRefGoogle Scholar
  19. 146.
    H. Kellermann, M. Hieber, Integrated semigroup. J. Funct. Anal. 84, 160–180 (1989)CrossRefGoogle Scholar
  20. 151.
    V. Lakshmikantham, N.S. Papageorgiou, J. Vasundhara, The method of upper and lower solutions and monotone technique for impulsive differential equations with variable moments. Appl. Anal. 15, 41–58 (1993)CrossRefGoogle Scholar
  21. 152.
    V. Lakshmikantham, S. Leela, S.K. Kaul, Comparaison principle for impulsive differential equations with variable times and stability theory. Nonlinear Anal. 22, 499–503 (1994)CrossRefGoogle Scholar
  22. 159.
    J.H. Liu, Nonlinear impulsive evolution equations, Dyn. Contin. Discrete Impuls. Syst. Ser. A 6, 77–85 (1999)Google Scholar
  23. 168.
    A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations (Springer, New York, 1983)CrossRefGoogle Scholar
  24. 175.
    E. Sinestrari, Continuous interpolation spaces and spatial regularity in nonlinear Volterra integrodifferential equations. J. Integr. Equ. 5, 287–308 (1983)Google Scholar
  25. 184.
    J. Wu, Theory and Applications of Partial Functional Differential Equations. Applied Mathematical Sciences, vol. 119 (Springer, New York, 1996)Google Scholar

Copyright information

© Springer International Publishing Switzerland 2015

Authors and Affiliations

  • Saïd Abbas
    • 1
  • Mouffak Benchohra
    • 2
  1. 1.Laboratoire de MathématiquesUniversité de SaïdaSaïdaAlgeria
  2. 2.Department of MathematicsUniversity of Sidi Bel AbbesSidi Bel AbbesAlgeria

Personalised recommendations